AAPA members, login now to find more great articles. Not an AAPA member? Join today!

Institutional members access full text with Ovid®

Share this article on:

A case of persistent dizziness after travel

Halasy, Michael P. MS, PA-C, DHSc; Thibault, Christopher R. DPT

Journal of the American Academy of Physician Assistants: March 2014 - Volume 27 - Issue 3 - p 1–3
doi: 10.1097/01.JAA.0000443975.63514.13
Case Report

ABSTRACT Although vertigo is a common complaint with patients presenting to an ED, some uncommon causes also must be considered. This report focuses on a woman who developed sudden-onset vertigo with associated mental status changes after a long-distance flight. Her symptoms were consistent with mal de debarquement syndrome, an uncommon cause of vestibular dysfunction.

Michael P. Halasy is an instructor in emergency medicine at the Spine Center in the College of Medicine at the Mayo Clinic in Rochester, Minn. Christopher R. Thibault is a physical therapist at Orlando (Fla.) Regional Medical Center. The authors have disclosed no potential conflicts of interest, financial or otherwise.

© 2014 American Academy of Physician Assistants.
You currently do not have access to this article

To access this article:

Note: If your society membership provides full-access, you may need to login on your society website